# SDR A6WA202110207987

- Difficulty date: October 20, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 46,934 hours, 45,528 cycles
- System (JASC): 5200 · Doors
- Part: Web
- Part number: 601R31902537
- Part serial: NSN
- Condition: Cracked
- Location: Fs 338
- Component: Passenger Door, Cndair, NA
- Component part number: 601R3190169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HAS CRACK ON INNER WEB AT FS 338.9 DOOR HAS EXISTING REPAIR IAW GREO 601R-52-11-402 REV H.  ********************AIRCRAFT REMOVED FROM SERVICE***********************  EXTENDED CUTOUT ON INNER WEB PN:601R31902-537 AT FS 338.9 TO 13.300"L X 6.800"W.  PERFORMED CUTOUT ON INNER FORMER PN: 601R31902-5 ( 12.5"L X 4.5"W). COMPLETED FRAME REPAIR AND REPAIR ON INNER WEB WITH DOUBLER 17.8"L X 9.6"W 2024-T3 .050" IAW GREO 601R-52-11-402 REV H. HFEC PERFORMED AT CUTOUTS WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. WORK PERFORMED ON AERSALE W/O #003472 CARD #20105 AT AERSALE CRS4AER685B. ALL WORK WITHIN LIMITS IAW GREO 601R-52-11-402 REV H.
